# SDR MWEA00283

- Difficulty date: April 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 69,437 hours, 60,051 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pad
- Part number: 39190932
- Condition: Damaged
- Location: Rt Jack Pad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED ON RIGHT HAND JACK PAD, INSTALLED PERMANENT REPAIR.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
